# SDR DALA2017101207488

- Difficulty date: October 11, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 87,947 hours, 37,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW AT SEAT 9C RED LENS MISSING.  INSTALLED THE LENS WITH PROPER RED LENS IAW  AMM 33-51-04, OK FOR SERVICE.
